# SDR AALA202106109001

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 21,958 hours, 6,187 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR IN FLIGHT DECK DESCENDING THOUGH 18,000 FEET UNTIL TAXI IN. OCCURRED IN FLIGHT DECK FIRST, THEN NOTICED IN CABIN ALSO BY 1ST FLIGHT ATTENDANT. SMELL REPORTED AS DIRTY/CHEMICALLY. ACCOMPLISHED CARD 26L00021001 SMOKE/TROUBLESHOOTING, FOUND HYDRAULIC FLUID IN KEEL BEAM AREA AND FOUND YELLOW SYSTEM HYDRAULIC DRAIN VALVE LEAKING. CLEANED HYDRAULIC FLUID IN AREA AND REMOVED AND REPLACED YELLOW HYDRAULIC SYSTEM RESERVOIR DRAIN VALVE IAW AMM 29-13-41.
